# SDR SWAA2020011223370

- Difficulty date: January 12, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 69,382 hours, 40,900 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Broken
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STA 727 BULK HEAD BRACKET ATTACH ANGEL BROKEN LOWER CENTER LINE / REMOVED DAMAGE BRACKET AND INSTALLED NEW BRACKET AT BULKHEAD STA 727 IN REF B737 SRM 51-40-02-0G-0 AND DWG 144A9401.
